# SDR DHL2005742504

- Difficulty date: September 18, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 804
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED AT BS 804 LBL 45 (O/B TRACK).  REMOVED SEAT TRACK, FABRICATED AND INSTALLED SEAT TRACK 130 - .5 INCH FABRICATED FROM 7178-T6511 IAW B727 SRM 51-30-2.
